Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stopped birth control. Had perios a week back. Medium flow with clots. History of bicornuate uterus. When will periods stop?

I stopped my birth control pills last month after being on them for 5 yrs. Last friday I started spotting and by sunday I had a light period. On tuesday my period became heavy and then went back to the light to medium flow the rest of the week. Today is sunday and its a medium flow with clots. When will my period stop? Ive always had irregular periods and was put on birth control due to having a miscarriage in 2007. At that time they discovered I had a bicornuate uterus and I had hypothyroidism . The dr said I had to go on these pills. Please help me. I want to know if this bleeding for so long is normal and if it will stop.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your bleeding does not stop due to your irregular hormone production.
As you have history of irregular periods your pitutary gland does not produce precursors of hormone.
Bicornuate uterus has nothing to do with your bleeding pattern.
You should continue to take birth control pills.
Long bleeding cause you anemia 7 it is not normal.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor